I am presently in the throws of side effects from my last chemo infusion. My eyes burn and tear, my mouth is dry and has sores, my nose bleeds and burns, I have aches and pains in my back and I am exhausted. As I’ve said before I have learned to deal with some of these problems but with the addition of Avastin to my chemo cocktail it seems that the sides are much more troubling. Having experienced 5 days of almost normalcy last cycle this barrage of side effects has come at a bit of a shock. Even though I know I will most likely begin to feel better at some time before my next treatment it is very little consolation to me as I go through this torture. This drug induced suffering works on one’s mental attitude towards combating the Cancer – somehow making that part of the equation immaterial. I have never experienced any discomfort from the Cancer, only from the chemo.
I have tried in the past to keep my blogs as positive as I can. Sorry, but I have to be honest and forthright in my assessment of what’s going on with me now and it just ain’t fun!